# SDR UALA2011080103959

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,325 hours, 11,631 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771121
- Part serial: 567
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PACK UNRAVELED.  REMOVED AND INSTALLED SLIDE PACK.  REMOVED SAFETY PINS AND INSTALLED BUSTLE.
